Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Taking Adco Retic with potassium and water tablets, have unpleasant urine smell. Cause?

Hi I have been taking Adco Retic tablets for about 25yrs now and have only in the past 6mths have been advised that I must take potassium as well. However i have found that my urine smell is not very pleasant. Could i be taking too much potassium now.100mg a day is what i am on. I also take the water tablet once a day. Thank you. My email address is YYYY@YYYY
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  1582
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Infectious Diseases Specialist 's  Response

Adco Retic tablet is an antidiuretic containing amiloride and hydrochlorothiazide. Usually, such antidiuretics are associated with loss of electrolytes rather than fluids, that's why your doctor prescribed pottasium intake.

The urine smelling bad could be because of an infection, so you can do the urine analysis and take drugs accordingly.

Answered: Thu, 10 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor